| Model Number |
620R |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Information (3190)
| Date of Event |
12/19/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional information has been requested, but no new information has been received to date.The device has not been received for analysis.Without the return of the product, no definitive conclusion can be made regarding the clinical observation.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information that immediately following implant of this annuloplasty ring in the mitral position, this device was explanted and replaced with a mechanical prosthetic heart valve.No failure mechanism and no other adverse patient effects were reported.
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.